# SDR DXTA2025090404807

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0403
- Aircraft time: 1,073 hours, 758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Recessed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSING THE MAIN CABIN DOOR FEELS LIKE ONE OF THE PINS IS BINDING. A LOT OF PRESSURE IS NEEDED TO CLOSE IT.   UPON INITIAL MX INSPECTION OF MCD, FOUND THE MCD LOWER AFT TAPER PIN RECESSED SLIGHTLY TOO FAR INTO THE DOOR WHICH RESTRICTED THE OPERATION OF THE INNER MCD HANDLE. ADJUSTED PUSHROD #9 ASSOCIATED WITH THE LOWER AFT TAPER PIN TO ACHIEVE NORMAL OPERATION. NO OTHER DEFECTS NOTED. MCD FUNCTIONS NORMALLY. REF. CE-680A 52-10-04.
